# SDR YENA2022072800719

- Difficulty date: July 26, 2022
- Submitted: July 28, 2022
- Operation: Air carrier
- Aircraft: N643JB
- Make and model: Airbus A320-232
- Aircraft serial: 02871
- Aircraft time: 59,928 hours, 21,122 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Rib
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION LOWER SURFACE OVERHANG RIB 15 ON LT WING; REFORMED PERMANENT REPAIR ON LOWER SURFACE OVERHANG AT LEVEL OF RIB 15 AND RIB 17 ON LT WING IAW EC A22-589 AND EA 57-0293-22 COVER REV 0 PART 1.3. WORK ACCOMPLISHED ON AEROMAN NR 2022-370431. (CONSIDERED AS A MAJOR REPAIR)
